The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hyperbolic lattice point problems

Author: Fernando Chamizo
Journal: Proc. Amer. Math. Soc. 139 (2011), 451-459
MSC (2000): Primary 11P21, 11L05
Published electronically: August 13, 2010
MathSciNet review: 2736328
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove some analogues of planar lattice point problems replacing $ \mathbb{R}^2$ by the Poincaré model of the hyperbolic plane and using the orbit of a point under the modular group instead of the lattice generated by integral translations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11P21, 11L05

Retrieve articles in all journals with MSC (2000): 11P21, 11L05

Additional Information

Fernando Chamizo
Affiliation: Departamento de Matemáticas, Facultad de Ciencias, Universidad Autónoma de Madrid, 28049 Madrid, Spain
Address at time of publication: Department of Mathematics, Rutgers University-Hill Center for the Mathematical Sciences, Piscataway, New Jersey 08854-8019

Received by editor(s): February 1, 2010
Received by editor(s) in revised form: April 6, 2010
Published electronically: August 13, 2010
Additional Notes: This work was supported by the Ministerio de Ciencia e Innovación (grant MTM2008-03880).
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society